Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Redness on leg after using hamstrings. Why?

Hi my name is kayla and i'm a 15 yr old sophomore in high school and I'm pretty athletic I've been doing track since 6th grade but this year I pulled my left hamstring on the first week of practice so I was out for a week once I came back I used the kenisiology tape to help and it did my other hamstring started bothering me really bad and I don't know why they are giving me trouble this year but I put some of the tape on my right leg than too so I was having both hamstrings taped everyday for practice and took it off every night but a week ago after taking the tape off my leg had bright red marks on it from where the tape had been so I quit using the tape cause it was tender I really need to use the tape again but my legs have marks of the desing from the tape going all the way down where the tape had been why did the tape do this how can I get rid of it and should I not use it at all anymore?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hello Kayla
Welcome to Health care magic.
You seem to be having an irritation to the adhesive of kinesiology tape. Irritant contact dermatitis we call it. A topical steroid will help clear it but there is a chance that rash will recur if you use the tape again. I recommend you take a physio's advice on shifting to some other bandage without an adhesive.
Hope this helped
Take care
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor